# SDR DALA2018031401704

- Difficulty date: March 8, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 44,206 hours, 25,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CEILING EMERGENCY EXIT LIGHT AT ROW 17 INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY. OPS NORMAL,  OK FOR SERVICE.
